Ibuprofen is a type of nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. See also:
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Several of you have written to me asking me to share more about myself, so here is my personal story. Following the narrative, I'll... Read more »
There are both surgical and non-surgical alternatives to ankle replacement surgery. First line treatments for arthritis of the ankle are... Read more »
1. Practice good hygiene. Keep your body clean, wash your hands frequently and try to avoid touching the sores. 2. Take salt baths. This method can... Read more »